# SDR UALA2013052403614

- Difficulty date: May 22, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 88,256 hours, 14,099 cycles
- Engine: Pwa PW4060
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Cracked
- Location: Apu Bleed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED DUCT CRACKED AFT CARGO LT.  REMOVED BETWEEN STA 1100 & 1197.22.   REPLACED APU BLEED DUCT AFT CARGO LT BETWEEN STA 1100 & 1197, LEAK CKS OK.
